Alert archive / Colorado / Flash Flood Watches in 2018
Flash Flood Watch 5, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood watch at Jul 24, 2018, 9:44 AM MDT for 10 counties in Colorado. It took effect at Jul 24, 2018, 1:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2018, 9:44 AM MDT (15:44 UTC)
- In effect from
- Jul 24, 2018, 1:00 PM MDT
- Expired
- Jul 24, 2018, 10:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- None
Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 110 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 3.7 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
846 WGUS65 KPUB 241544 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Pueblo CO 944 AM MDT Tue Jul 24 2018 ...Flash Flood Watch in effect for the Southern Mountain from Fremont county south to the New Mexico border... .Monsoon moisture combined with upslope flow will lead to an enhanced risk for thunderstorms capable of producing flash flooding across the southern mountains, especially the burn scar regions. COZ072>080-083-087-242345- /O.NEW.KPUB.FF.A.0005.180724T1900Z-180725T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Canon City Vicinity/Eastern Fremont County- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, Westcliffe, Rye, Canon City, Penrose, and Walsenburg 944 AM MDT Tue Jul 24 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM MDT THIS AFTERNOON THROUGH THIS EVENING... The National Weather Service in Pueblo has issued a * Flash Flood Watch for the southern mountains from Fremont county south to the New Mexico border. * From 1 PM MDT this afternoon through this evening * Upslope flow and monsoon moisture will result in scattered to numerous showers and thunderstorms. Locally heavy rainfall will be possible with the burn scars most susceptible for experiencing flash flooding should a thunderstorm impact these areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Hodanish
2 follow-up statements
283 WGUS65 KPUB 242129 FFAPUB Flood Watch National Weather Service Pueblo CO 329 PM MDT Tue Jul 24 2018 ...Flash Flood Watch Remains in effect for the Southern Mountains from Fremont County south to the New Mexico border... .Monsoon moisture combined with upslope flow will lead to an enhanced risk for thunderstorms capable of producing flash flooding across the southern mountains, especially the burn scar regions. COZ072>080-083-087-250400- /O.CON.KPUB.FF.A.0005.000000T0000Z-180725T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Canon City Vicinity/Eastern Fremont County- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, Westcliffe, Rye, Canon City, Penrose, and Walsenburg 329 PM MDT Tue Jul 24 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... The Flash Flood Watch continues for * Portions of central Colorado and southeast Colorado, including the following areas, in central Colorado, Fremont County. In southeast Colorado, Huerfano County, Northern Sangre De Cristo Mountains, Southern Sangre De Cristo Mountains, Wet Mountain Valley, and Wet Mountains. Of particular concern are areas in and near burn scars. * Until 10 PM MDT this evening * Upslope flow and monsoon moisture will result in scattered to numerous showers and thunderstorms. Locally heavy rainfall will be possible. Flash flooding will be possible, especially on area burn scars. * Flash flooding, debris flows and rockslides will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
603 WGUS65 KPUB 250356 FFAPUB Flood Watch National Weather Service Pueblo CO 956 PM MDT Tue Jul 24 2018 COZ072>080-083-087-250500- /O.EXP.KPUB.FF.A.0005.000000T0000Z-180725T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Canon City Vicinity/Eastern Fremont County- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, Westcliffe, Rye, Canon City, Penrose, and Walsenburg 956 PM MDT Tue Jul 24 2018 ...FLASH FLOOD WATCH WILL EXPIRE AT 10 PM MDT THIS EVENING... The Flash Flood Watch for portions of central Colorado and southeast Colorado will expire at 10 PM MDT this evening. Areas of light rain will continue through midnight across the region. Those in and near burn scars where flooding has occurred should use caution when returning to the area. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 24, 4:46 AM MDT, 4 hours 58 minutes earlier.
Area forecast discussion, Jul 24, 4:46 AM MDT, 4 hours 58 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 446 AM MDT Tue Jul 24 2018 .SHORT TERM...(Today and tonight) Issued at 437 AM MDT Tue Jul 24 2018 Only a few remnants of yesterday's convection left across the region early this morning, with showers around Trinidad and sprinkles across the eastern plains as of 10z. Expect most precip to end by sunrise, and will carry just some very low pops for light showers near the KS border and over the higher peaks into mid-morning. Plentiful moisture will remain in place across the entire area again today, with significant instability (CAPES 1-2k J/KG) developing at many locations by mid-afternoon. Main difference in convective set- up today versus yesterday is in the upper levels, as short wave which helped fire Mon storms was dropping south into the TX Panhandle early this morning with weak subsidence developing behind it over sern CO. Some weaker energy evident early this morning over wrn CO in satellite/radar imagery will rotate eastward across the area today, though upward motion with any feature this afternoon/evening will be weaker than yesterday. 0-6km shear is also forecast to be weaker today, with values in the 30-40 kt range versus 40-50 kts yesterday. Overall, expect sct storms to develop over the mountains again this afternoon, with W-NW steering flow aloft taking convection eastward across interior valleys and into the I-25 corridor late in the day, before storms gradually dissipate on the plains this evening. Main threat will again be locally heavy rainfall and flash flooding, though areal extent of any flooding should be less than yesterday. SWODY1 has marginal risk of severe over most of the I-25 corridor and adjacent plains, which looks reasonable, as some briefly severe wind/hail will be possible where higher CAPE air pools along and west of I-25. Max temps today look near to slightly cooler than yesterday, as air mass remains moist across the area. .LONG TERM...(Wednesday through Monday) Issued at 437 AM MDT Tue Jul 24 2018 Overview...Deterministic models are in generally good agreement on the large scale pattern for the duration of the long-term forecast period. The GFS ensemble also shows little spread. The upper-level high pressure system is forecast to begin the period centered over southern Arizona, with northwest flow over Colorado. The high pressure only moves slightly northwest through Saturday. Sunday into Monday, the high pressure expands north across the western US, amplifying flow northwest to north/northwest flow over Colorado. Embedded disturbances and favorable atmospheric moisture (TPW over 1.25" across plains and 0.75" over eastern mountains) will lead to daily thunderstorm chances for most areas. Wednesday...Scattered to widespread thunderstorms will develop across the mountains and high valleys by early afternoon and drift east onto the plains. Meanwhile, a cold front will be pushing south across the plains through the afternoon and into the early evening, forcing additional thunderstorm development. All of the plains have at least scattered thunderstorm chances. Atmospheric moisture will be well above normal, with TPW values near 1" across the high terrain and 1.5" across the plains. Therefore, storms will have the potential to produce very heavy rainfall, so flash flooding will be a concern, especially over urban areas and burn scars. The upper level jet will be skirting northern COlorado, so marginal flow aloft should yield EBShear to around 30-35 knots. MLCAPE will reach up to 750 j/kg across the mountains and 1500 j/kg across the plains. Forecast soundings indicate skinny CAPE with inverted-V profiles in the lowest levels, so strong gusty winds and low-end-severe to sub- severe hail will be possible with the strongest thunderstorms. Widespread nature of convection will also limit the severe threat. High temperatures ahead of the cold front will be in the mid to upper 90s across the plains, and mid to upper 80s in Colorado Springs and the high valleys. Thursday...Surface winds across the plains will become easterly upslope behind the previous day's cold front, maintaining the high degree of atmospheric moisture and driving surface dew points to around 50 across the eastern mountains. Thunderstorms will again develop by early afternoon across the mountains. Given the higher dew points, MLCAPE will be in the range of 1000 to 1500 j/kg across the eastern mountains. Additionally, the easterly surface winds beneath ~30 knot mid-level flow should yield favorable deep layer shear. The setup should allow for a few strong to severe storms to develop, with gusty winds and large hail the primary threats. The heavy rain flash flood potential will also persist over the mountains. While storm coverage and severity will be greatest over the eastern mountains, several storms will advance east onto the plains during the late afternoon and evening. Temperatures will be cooler east of the mountains, with highs in the low/mid 80s across the plains and mid 70s in Colorado Springs. Friday through Monday...Daily afternoon/early evening thunderstorm activity looks to continue through the remainder of the long term period with favorable moisture and disturbed northwest flow persisting. Precip chances look greatest over the eastern mountains and plains, with slightly less activity forecast along the continental divide where flow is weaker and moisture less abundant. At least marginal instability along with increasing flow aloft as the upper jet sags south will allow for strong to severe storms to develop each day. Flash flooding will continue to be a concern as well. An improved severe setup could develop Monday over southern Colorado as mid-level flow increases and becomes more amplified above surface southeasterlies and near 60 dew points. Temperatures remain near/just below normal through Monday. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 437 AM MDT Tue Jul 24 2018 VFR conditions at all taf sites today/tonight, though will have to watch for some patchy ground fog around sunrise, as ground/low levels are rather moist following yesterday's rainfall. Expect convection to develop over the mountains again this afternoon, though coverage and intensity will be less than yesterday. Upper level steering currents are still favorable to move storms toward lower elevations by late in the day, and will include a VCTS mention in all tafs for late afternoon/early evening. Less wind shear and lack of upper level short wave suggest storms will be weaker today, though still some heavy rainfall/hail/gusty winds likely with any stronger convection. Storms should end fairly quickly after sunset this evening, with clearing skies after midnight. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...LINE AVIATION...PETERSEN
Hazardous weather outlook, Jul 24, 6:12 AM MDT, 3 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 612 AM MDT Tue Jul 24 2018 COZ058>089-093>099-251215- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 612 AM MDT Tue Jul 24 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered thunderstorms are expected to develop over the mountains early this afternoon, with storms moving east across interior valleys and the I-25 Corridor late this afternoon, and then out across the adjacent eastern plains in the evening. The main threats from storms will be lightning, locally heavy rain and gusty winds up to 45 mph. Flash flooding will also be possible, especially across area burn scars, with the Spring, Junkins and Hayden Pass burn areas the most susceptible to flash flooding today. In addition, one or two strong to severe storms may develop over the eastern mountains and along the I-25 Corridor, with strong outflow winds in excess of 60 mph and hail up to the size of quarters possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A pattern of abundant moisture and disturbances embedded in northwest flow is forecast to remain in place through the next week. This setup will lead to daily thunderstorm chances across the mountains and plains, particularly over the eastern mountains and plains. The main threats with storms each day will be wind gusts up to 50 mph, small hail, lightning, and heavy rainfall. Some stronger storms may produce hail over 1" and winds to 60 mph. Flash flooding will be possible each day, especially over recent burn scars and urban areas. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and tonight across the eastern mountains and adjacent plains. 10/12
In the hours before
Local storm report, Jul 24, 7:38 AM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
738 AM MDT TUE JUL 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 2 NW COLORADO SPRINGS 38.85N 104.85W
07/24/2018 M2.34 INCH EL PASO CO TRAINED SPOTTER
24-HR STORM TOTAL.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:11 PM MDT | Flash Flood Warning | PUB | Pueblo | 110 min |
| Jul 23, 6:21 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Pueblo | 114 min |
| Jul 23, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 46 min |
| Jul 23, 6:30 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Huerfano, Pueblo | 45 min |
| Jul 23, 6:56 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero | 49 min |
| Jul 23, 7:31 PM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Las Animas, Otero | 3 hr |
| Jul 23, 7:38 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Otero | 3 hr |
| Jul 23, 7:52 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| Jul 23, 8:14 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Pueblo | 61 min |
| Jul 23, 8:34 PM MDT | Areal Flood Advisory | PUB | Bent, Kiowa, Prowers | 3 hr |
| Jul 23, 8:53 PM MDT | Flash Flood Warning | PUB | Bent, Prowers | 3 hr |
| Jul 23, 9:12 PM MDT | Flash Flood Warning | PUB | Kiowa, Prowers | 3 hr |
| Jul 23, 9:28 PM MDT | Special Weather Statement | PUB | Prowers | 47 min |
| Jul 23, 10:02 PM MDT | Flash Flood Warning | PUB | Fremont, Pueblo | 104 min |
| Jul 23, 11:38 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Pueblo | 2 hr |
| Jul 24, 2:09 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 24, 2:25 PM MDT | Special Weather Statement | PUB | Conejos | 35 min |
| Jul 24, 2:27 PM MDT | Special Weather Statement | PUB | Chaffee | 48 min |
| Jul 24, 2:32 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jul 24, 2:35 PM MDT | Special Weather Statement | PUB | Costilla | 40 min |
| Jul 24, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 35 min |
| Jul 24, 2:44 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jul 24, 2:46 PM MDT | Special Weather Statement | PUB | Custer | 44 min |
| Jul 24, 2:54 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 24, 3:07 PM MDT | Flash Flood Warning | PUB | El Paso | 90 min |
| Jul 24, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 23 min |
| Jul 24, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 24, 3:15 PM MDT | Special Weather Statement | PUB | Teller | 45 min |
| Jul 24, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 16 min |
| Jul 24, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 50 min |
| Jul 24, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 35 min |
| Jul 24, 3:28 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Saguache | 2 hr |
| Jul 24, 3:41 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| Jul 24, 3:46 PM MDT | Special Weather Statement | PUB | Custer | 44 min |
| Jul 24, 3:49 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 51 min |
| Jul 24, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 26 min |
| Jul 24, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Huerfano, Pueblo, Saguache | 31 min |
| Jul 24, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 44 min |
| Jul 24, 4:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 38 min |
| Jul 24, 4:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 24, 4:57 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 22 min |
| Jul 24, 5:06 PM MDT | Flash Flood Warning | PUB | Teller | 2 hr |
| Jul 24, 5:30 PM MDT | Flash Flood Warning | PUB | Custer, Fremont | 105 min |
| Jul 24, 5:49 PM MDT | Special Weather Statement | PUB | Huerfano | 41 min |
| Jul 24, 5:56 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
Nearby
Flash Flood Watches in Colorado, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.